# SDR ABXA9700685

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59132624
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND IN THE UPPER PYLON TO FUSELAGE ATTACH ANGLE.  REPLACED ANGLE IAW DC-9 SRM.
